# SDR CALA2025110610943

- Difficulty date: November 3, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N37521
- Make and model: Boeing 737-9
- Aircraft serial: 64497
- Aircraft time: 16,307 hours, 5,430 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

JET FUEL ODOR IN AFT GALLEY AREA DURING TAKEOFF AND LANDING. PERFORMED APU DRAIN MAST INSPECTION IN REF AMM 49-16-11. NO FUEL LEAK DETECTED PERFORMED SMOKE OR FUMES IN CABIN CONDITIONAL INSPECTION IN REF AMM 05-51-56. NO FUEL FUMES DETECTED IN CABIN. ENGINE RUN.
